# SDR SWAA2022020799377

- Difficulty date: December 30, 2017
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N7750A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36716
- Aircraft time: 33,247 hours, 15,920 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H LEADING EDGE ACCESS PANEL 521QB IS CRACKED AT SCREW HOLE. (MARKED) / REMOVED AND REPLACED L/H WING LEADING EDGE ACCESS PANEL 521QB AS PER AMM 57-41-02.
